# SDR CX7A194J1

- Difficulty date: March 29, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 21,788 hours, 24,281 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT ON T/O.  NO TAIL WIND, ABORTED, REDUCED POWER, LIGHT WENT OUT.  RAIN AND MOISTURE PREVAILED IN THE AREA.
